Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
D. S. Gilliam, J. R. Schulenberger "Steady-state solutions of Maxwell's equations over a three-dimensional conducting half space," Differential and Integral Equations, Differential Integral Equations 5(4), 855-870, (1992)